# SDR SIMA20210403001

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N277NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000783
- Aircraft time: 4,818 hours, 2,977 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT DISARM RESCUE SENT FROM DFW. 4195 DLYD 3.5 HOURS-REFERENCE ITEM 1 OF THIS LOG PAGE FOUND L1 DOOR EMERG EXCAPE SLIDE PARTICIALY DEPLOYED. REMOVED SLIDE AND STOWED IN CARGO BAY "TRANSFERRED TO NRWC 077-LIT-00929" EM868176-C/A-RAR EMERGENY ESCAPE SLIDE REFERENCE NRWC 077-LIT-00929 FOR WORK PERFORMED ON FWD PAX DOOR-FOUND DOOR EMERG SLIDE PARTICILY DEPLOYED. REMOVED EMERG SLIDE IAW AMM 52-11-40 AND STOED IN CARGO BAY. OPS CHECK OF DOOR CHECKS GOOD IAW AMM 52-11-02
